Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The p-Optimal Martingale Measure and Its Asymptotic Relation with the Minimal-Entropy Martingale Measure

Peter Grandits
Bernoulli
Vol. 5, No. 2 (Apr., 1999), pp. 225-247
DOI: 10.2307/3318433
Stable URL: http://www.jstor.org/stable/3318433
Page Count: 23
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The p-Optimal Martingale Measure and Its Asymptotic Relation with the Minimal-Entropy Martingale Measure
Preview not available

Abstract

We prove convergence of the p-optimal martingale measures to the minimal-entropy martingale measure for p → 1. This is done for bounded stochastic processes in a discrete-time setting with a finite horizon. We also investigate in detail an example of an unbounded process, where we do not find this convergence.

Page Thumbnails

  • Thumbnail: Page 
[225]
    [225]
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247